# SDR EISA99033

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Condition: Failed
- Location: E/E Comp
- Component: Collins
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK BUF, CAPTAIN ADI ERRATIC IN FIGHT AFTER TAKEOFF, BANK AND PITCH BOTH SHOW INCORRECT INDICATIONS.  REPLACED CAPTAINS ADI AND VERTICAL GYRO, OPERATIONS CHECK GOOD PER MM 34-00.  (M)
